MathSciNet Relay Station
MathSciNet bibliographic data
MR583855 (82k:35098) 35R15 (28A25 35C15)
Lee, Yuh Jia Applications of the Fourier-Wiener transform to differential equations on infinite-dimensional spaces. I. Trans. Amer. Math. Soc. 262 (1980), no. 1, 259–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement